The value distribution of incomplete Gauss sums. Akarsu, E. D. & Marklof, J. Mathematika, 59(2):381–398, London Mathematical Society, 2013. bibtex @article{akarsu2013value,
title={The value distribution of incomplete Gauss sums},
author={Akarsu, Emek Demirci and Marklof, Jens},
journal={Mathematika},
volume={59},
number={2},
pages={381--398},
year={2013},
publisher={London Mathematical Society}
}
Downloads: 0
{"_id":"kXbTNSEFomyaB6etp","bibbaseid":"akarsu-marklof-thevaluedistributionofincompletegausssums-2013","author_short":["Akarsu, E. D.","Marklof, J."],"bibdata":{"bibtype":"article","type":"article","title":"The value distribution of incomplete Gauss sums","author":[{"propositions":[],"lastnames":["Akarsu"],"firstnames":["Emek","Demirci"],"suffixes":[]},{"propositions":[],"lastnames":["Marklof"],"firstnames":["Jens"],"suffixes":[]}],"journal":"Mathematika","volume":"59","number":"2","pages":"381–398","year":"2013","publisher":"London Mathematical Society","bibtex":"@article{akarsu2013value,\n title={The value distribution of incomplete Gauss sums},\n author={Akarsu, Emek Demirci and Marklof, Jens},\n journal={Mathematika},\n volume={59},\n number={2},\n pages={381--398},\n year={2013},\n publisher={London Mathematical Society}\n}\n\n","author_short":["Akarsu, E. D.","Marklof, J."],"key":"akarsu2013value","id":"akarsu2013value","bibbaseid":"akarsu-marklof-thevaluedistributionofincompletegausssums-2013","role":"author","urls":{},"metadata":{"authorlinks":{}},"downloads":0,"html":""},"bibtype":"article","biburl":"https://bibbase.org/network/files/2vQyoZeiGothaYXfv","dataSources":["ne2SyhvxyM77yXGpH"],"keywords":[],"search_terms":["value","distribution","incomplete","gauss","sums","akarsu","marklof"],"title":"The value distribution of incomplete Gauss sums","year":2013}